Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Primitive polynomials $ ({\rm mod}\ 2)$


Author: E. J. Watson
Journal: Math. Comp. 16 (1962), 368-369
MSC: Primary 65.05
MathSciNet review: 0148256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0148256-1
Article copyright: © Copyright 1962 American Mathematical Society